Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On torsion-free abelian groups and Lie algebras


Author: Richard Block
Journal: Proc. Amer. Math. Soc. 9 (1958), 613-620
MSC: Primary 20.00; Secondary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097444-2
MathSciNet review: 0097444
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, and M. S. Frank, Simple Lie algebras of characteristic $ p$, Univ. e Politec. Torino. Rend. Sem. Mat. vol. 14 (1954-1955) pp. 117-139. MR 0079222 (18:52a)
  • [2] Graham Higman, The units of group-rings, Proc. London Math. Soc. vol. 46 (1939-1940) pp. 231-248. MR 0002137 (2:5b)
  • [3] S. A. Jennings and Rimhak Ree, On a family of Lie algebras of characteristic $ p$, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 192-207. MR 0082633 (18:583h)
  • [4] Rimhak Ree, On generalized Witt algebras, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 510-546. MR 0082058 (18:491b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00, 17.00

Retrieve articles in all journals with MSC: 20.00, 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097444-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society